# SDR DALA2018121007108

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 948-958
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0858450) DURING INSPECTION FOUND CORROSION ON FLOOR PANEL SUPPORT AT STATION LBL= 51 BTW STA 948 AND 958. FLOOR PANEL SUPPORT AT STATION LBL=51 BTW STA 948 AND 958.WAS REPLACED PER B737-800 SRM 51-40-02.
